| Model Number |
A22042A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported, the resection sheath, 26 fr.Had a black piece on the end that needs to be glued back in.The event occurred at reprocessing.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection where the reported failure was confirmed.Based on the results of the investigation, a root cause could not be identified.The most probable cause of the complaint is traced to component failure, as expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
There is no new information provided by the customer.